# SDR CALA2021022400222

- Difficulty date: February 24, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 96,974 hours, 17,784 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

EGT INDICATION (ENGINE) RED FIM TASK REF:  PW 71-05 TASK 833 .DUE TO NR 2 ENGINE IFSD/UNCONTAINED ENGINE FAILURE, THIS EVENT IS CURRENTLY UNDER INVESTIGATION, AWAITING FINDINGS.
